# SDR HNAA2009102500318

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N335EX
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 35,135 hours, 36,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLOOR LIGHTS OUT AT FRONT EMERGENCE EXIT.   REPAIRED BROKEN WIRE AT FORWARD LIGHT,OPERATIONAL CHECKED GOOD.
